# SDR SIMA20250804003

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 32,607 hours, 28,706 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1931
- Condition: Detached
- Location: Zone 800
- Part time: 22,881 hours, 15,301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE ASSEMBLY FELL OF WHILE CLOSING DOOR INSTALLED L1 DOOR SLIDE ASSY.OPC GOOD IAW ERJ AMM 25-65-01. SLIDE REMOVED AT TXK 08-05-25 LOG PG 106401511.MEL ITEM RESTORED.
